MathSciNet Relay Station
MathSciNet bibliographic data
MR1975403 (2004c:58006) 58A30 (53D10 58A17)
Jakubczyk, B.; Zhitomirskii, M. Distributions of corank 1 and their characteristic vector fields. Trans. Amer. Math. Soc. 355 (2003), no. 7, 2857–2883 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement